MAUDE Adverse Event Report: ABBOTT MEDICAL NAVITOR TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED

ABBOTT MEDICAL NAVITOR TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Catalog Number NVTR-23
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/09/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2024, a 23mm navitor valve was selected for implant using a small flexnav delivery system and a small navitor loading system.The patient's aortic angle was less than 45 degrees.There was sufficient calcium to allow anchoring of the valve; the calcium score is unavailable.Pre-dilatation was performed with a 18mm unknown manufacturer balloon; the balloon did not exceed the minimum diameter.The patient's annulus dimensions were as follows: annulus diam: 21mm, area 337.9mm2, perimeter 66mm, lvot 21.3mm the implant depth at 80% was 5mm.The implant depth prior to release was 3mm.The flexnav was in neutral position prior to release and the guidewire was pulled back prior to pulling the flexnav.All 3 tabs were confirmed to have been released.The valve was recaptured once.Post-release, valve migration occurred and the valve migrated towards the aorta; it did not block any arteries.There was no entanglement between the navitor and the flexnav while removing the delivery system.The physician alleged that under-expansion was the cause of migration.The valve was snared to position and a new 23mm navitor valve was implanted via valve-in-valve.Post-dilatation was performed with a 20mm non-abbott balloon.The patient was reported to be in stable condition.
 
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Additional Manufacturer Narrative
An event of device migration was reported.A returned device assessment could not be performed as the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.Based on available information, the caus of reported event could not be conclusively determined.The reported surgical intervention was a result of case-specific circumstances as the a (valve-in-valve) was implanted.There is no indication of a product quality issue with regards to manufacture, design, or labeling.Please note that per the navitor instructions for use, "once the valve is fully deployed, repositioning and retrieval of the valve is not possible.Attempted retrieval (e.G., use of a guidewire, snare, or forceps) may cause aortic root, coronary artery, and/or myocardial damage.Since this did not cause the reported event letter will not be sent.

Brand Name
NAVITOR TRANSCATHETER AORTIC VALVE
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key20568181
Report Number2135147-2024-05462
Device Sequence Number7460251
Product Code NPT
UDI-Device Identifier05415067031570
UDI-Public(01)05415067031570(17)260816(10)9230928
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
P190023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/16/2026
Device Catalogue NumberNVTR-23
Device Lot Number9230928
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/09/2024
Supplement Date Received by Manufacturer11/27/2024
Initial Report FDA Received Date10/30/2024
Supplement Report FDA Received Date12/06/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexFemale
Patient Weight67 KG